# SDR AALA20120718008

- Difficulty date: July 18, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N565AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49347
- Aircraft time: 79,825 hours, 35,935 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 14 LEFT CRACKED AT STATION 160.  REMOVED OLD LONGERON AND INSTALLED NEW LONGERON 4 FROM STATIONS 148 TO 229 PER SRM 53-14-01.
